MAUDE Adverse Event Report: MAQUET GMBH UNIVERSAL FRAME; TABLE AND ATTACHMENTS, OPERATING-ROOM

MAQUET GMBH UNIVERSAL FRAME; TABLE AND ATTACHMENTS, OPERATING-ROOM
Model Number 100724A1
Medical Device Problem Codes Positioning Failure (1158); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 19th march 2024, getinge became aware of an issue with one of our devices - 100724a1 - universal frame, eu.As it was stated, the reinforcement bracket screw was blocked during positioning of the patient in preparation for neurosurgery on the anesthetized patient.The issue led to a delay in starting the operation due to changing of the operation plan.Based on the information provided by the getinge technician following service visit on site, the reinforcement system locking/unlocking knob was found to be completely unscrewed.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: (b)(6).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our devices - 100724a1 - universal frame, eu.As it was stated, the reinforcement bracket screw was blocked during positioning of the patient in preparation for neurosurgery on the anesthetized patient.The issue led to a delay in starting the operation due to changing of the operation plan.Based on the information provided by the getinge technician following service visit on site, the reinforcement system locking/unlocking knob was found to be completely unscrewed.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification due to unscrewed knob.The device was not being used for patient treatment when the malfunction occurred.The issue was discovered during preparation for the procedure.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.This is based on the internal evaluation.Previous b5 describe event or problem: on 19th march 2024, getinge became aware of an issue with one of our devices - 100724a1 - universal frame, eu.As it was stated, the reinforcement bracket screw was blocked during positioning of the patient in preparation for neurosurgery on the anesthetized patient.The issue led to a delay in starting the operation due to changing of the operation plan.Based on the information provided by the getinge technician following service visit on site, the reinforcement system locking/unlocking knob was found to be completely unscrewed.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: on 19th march 2024, getinge became aware of an issue with one of our devices - 100724a1 - universal frame, eu.As it was stated, the reinforcement bracket screw was blocked during positioning of the patient in preparation for neurosurgery on the anesthetized patient.The issue led to a delay in starting the operation due to changing of the operation plan.Based on the information provided by the getinge technician following service visit on site, the reinforcement system locking/unlocking knob was found to be completely unscrewed.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: universal frame, eu corrected d1 brand name: universal frame previous d4 catalog #: 100724a1 corrected d4 catalog #: n/a previous d4 serial #: (b)(6) corrected d4 serial #: (b)(6) previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4) previous h4 device manufacture date: 02/01/2024 corrected h4 device manufacture date: 01/17/2024 previous h6 medical device ¿ problem code: activation, positioning or separationproblem|positioning problem|positioning failure| 1158 corrected h6 medical device ¿ problem code: mechanical problem|structural problem|difficult to open or close| 2921 previous h6 health effect ¿ impact codes: surgical intervention|prolonged surgery|| 4632 corrected h6 health effect ¿ impact codes: surgical intervention|surgical procedure delayed|| 4633.
 
Event or Problem Description
On 19th march 2024, getinge became aware of an issue with one of our devices - 100724a1 - universal frame, eu.As it was stated, the reinforcement bracket screw was blocked during positioning of the patient in preparation for neurosurgery on the anesthetized patient.The issue led to a delay in starting the operation due to changing of the operation plan.Based on the information provided by the getinge technician following service visit on site, the reinforcement system locking/unlocking knob was found to be completely unscrewed.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.

Brand Name
UNIVERSAL FRAME
Common Device Name
TABLE AND ATTACHMENTS, OPERATING-ROOM
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key19085812
Report Number8010652-2024-00052
Device Sequence Number12717855
Product Code BWN
UDI-Device Identifier04046768121553
UDI-Public(01)04046768121553(11)240117
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number100724A1
Device Catalogue Number100724A1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown